List of Articles Published in 2005

B.2005.97.9 A New Type Of Homeomorphism In A Topological Space
G. Sai Sundara Krishnan and K. Balachandran, Vol. 97, No. 1, Febuary 2005
B.2005.97.8 A Language Measure For Performance Quantification Of Discrete Event Supervisory Control Systems
Xi Wang and Asok Ray, Vol. 97, No. 1, Febuary 2005
B.2005.97.7 Bianchi Type 〖VI〗_0 String Cosmology In Lyra Geometry
F. Rahaman, S. Chakraborty, N. Begam, M.Hossain and S. Das, Vol. 97, No. 1, Febuary 2005
B.2005.97.6 Oscillation of Solutions of First Order Neutral Difference Equations
Pon.Sundaram, Vol. 97, No. 1, Febuary 2005
B.2005.97.59 An Excursion In And Between Curvature II. From Classical Lie Algebra Neighbourhood To Qed And Qcd Of Real Elementary Particles
Erik Trell, Vol. 97, No. 6, December 2005
B.2005.97.58 An Excursion In Curvature I, Diophantine Equations Get Real Again In Re-Established Flat Euclidean Space
Erik Trell, Vol. 97, No. 6, December 2005
B.2005.97.57 On Intersection Of Multifunctions In Locally Convex Linear Topological Space
Hora Krishna Samanta, Vol. 97, No. 6, December 2005
B.2005.97.56 On A New Class Of Close-To-Convex Functioins With Positive Coefficients
K.K. Dixit and A. L. Pathak, Vol. 97, No. 6, December 2005
B.2005.97.55 Submanifolds Of H-Conformally Flat Finsler Space
S. K. Narasimhamurthy and C. S. Bagewadi, Vol. 97, No. 6, December 2005
B.2005.97.54 Stress Distribution In An Infinite Isotropic Plate Containing A Hole Under Bending Moment
Sukla Banik M. Kanoria, Vol. 97, No. 6, December 2005
B.2005.97.53 Application Of Rothe’s Method To Delay Differential Equations
D. Bahuguna and R. K. Shukla, Vol. 97, No. 6, December 2005
B.2005.97.52 HSU-Structure In The Cotangent Bundle
Ram Nivas and Geeta Verma, Vol. 97, No. 6, December 2005
B.2005.97.51 Thermo-Elastic Wave Propagation Without Energy Dissipation Kin An Elastic Half-space
Nupur Bandyopadhyay and S. K. Rouychoudhuri, Vol. 97, No. 6, December 2005
B.2005.97.50 Unsteady Two-Dimensional Flow And Heat Transfer Through An Elastico-Viscous Liquid Along An Infinite Hot Vertical Porous Surface Bounded By Porous Medium
P.R. Sharma and Surendra Sharma, Vol. 97, No. 6, December 2005
B.2005.97.5 Non-Linear Planar Oscillation Of A Satellite In Elliptical Orbit
A.Narayan, B. S. Narang, S. Kumar and R. Kumar, Vol. 97, No. 1, Febuary 2005
B.2005.97.49 On Semiprime Ideals And Irreducible Ideals Of Ternary Semirings
T. K. Dutta and S. Kar, Vol. 97, No. 5, October 2005
B.2005.97.48 Completely k-Regular Semirings
M. K. Sen and A. K. Bhuniya, Vol. 97, No. 5, October 2005
B.2005.97.47 On Prime Ideals And Prime Radical of Ternary Semirings
T. K. Dutta and S. Kar, Vol. 97, No. 5, October 2005
B.2005.97.46 Heat Transfer Through MHD Flow Between Between A Rotating Disc And A Stationary Poruous Disc In The Presence Of Heat Source
P. R. Sharma , Seema Chawla and Naveen K. Singh, Vol. 97, No. 5, October 2005
B.2005.97.45 Effects Of Solar Radiation Pressure And Magnetric Field Of The Earth On Stability Of Cable-Connected Satellites System In equatorial Orbit
A.Narayan and Sandeep Shrivastava, Vol. 97, No. 5, October 2005